Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Tadalafil advisable after an angioplasty?

Answered by
Dr.
Dr. Sagar Makode

Cardiologist

Practicing since :2013

Answered : 1705 Questions

default
Posted on Thu, 9 Mar 2017 in Urinary and Bladder Problems
Question: Can i take Cialis after having Angioplasty (stents insertion) when the time comes to resume sex?
doctor
Answered by Dr. Sagar Makode 21 minutes later
Brief Answer:
See the detailed answer below

Detailed Answer:
Hello,

Having stent is not a contraindication and you can have it. Very important thing is that you must not be taking nitrates like isosorbide mononitrate or dinitrate, glyceryl trinitrate or nitroglycerin tablets which comes in brand names like monotrate, sorbitrate, nitrocontin, new gtn etc.

If you are having any of these, then don't take otherwise it may cause sudden drop in blood pressure and serious side effects. Otherwise it's safe.

Feel free to ask further
Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Procedures
Medical Topics

Recent questions on  Isosorbide mononitrate

doctor1 MD

MY Blood pressure is in the190"s 1hat should i Do

doctor1 MD
doctor1 MD

I take amlodapine 10 and benazapril 80 and need another med to lower BP. Cannot take beta blocker due to bradycardia and diuretic increased creatinine and decreased potassium. Trying now hydrazaline but do not like tid dosing and may be causing...

doctor1 MD

I have been on does Amlodipine for anxiety, and Venlafaxine and Isosorbide Mononitrate for my heart; I have gain approximately 15 pounds in the past month and a half. Can you tell me which of these drugs cause weight gain? I also have been getting dark purple blood spots just under the skin over the past few weeks; they seem to be increasing in size and frequency, and today I encountered a nose bleed for the first time in 45 years. Do you know which med might be responsible for these symptoms, and what I should do at YYYY@YYYY point. I have emailed my doctor, but won t hear back from him until 2 working days (this Tuesday).

doctor1 MD

I have been scheduled for a CT Guided Liver Biopsy. My history is: diabetic, high blood pressure, angina, vascular disease. I am taking several blood thinners, Ranexa, Asprin, Isosorbide Mono, Prinivil, Zocor. I have not been advised to discontinue use of any of these meds prior to the procedure. Also have not been advised to take any antibiotics/diabetic, prior to procedure. What do you think?

doctor1 MD

Sir what is kore dial 5 for and ismo retard 40 mg for I have been given medicine by two different cardiologist one has given me korandil 5 andnitrocontin 2.6mg to be taken twice a day by other doctor was given ismo retard 40mg to be taken one daily second clopitab-a 75 to take after lunch I visited two doctores for second opinion my email YYYY@YYYY

doctor1 MD

On Wednesday I had a cardiac cath. They found 50% blockage in one artery and 80% in the other. Dr said 50% did not need treatment, and they could not get to the 80%. He said I need to lose weight and exercise. He started me on isosorbide mononitrate. Thats good to relieve pain, but what do we do about the blockage My wife is very concerned about what to do with the 80%. She said she is not comfortable with me driving with the 80% blockage.I think she is being paranoid.